MathSciNet Relay Station
MathSciNet bibliographic data
MR1209320 57M25 (17B37)
Rosso, Marc; Jones, Vaughan On the invariants of torus knots derived from quantum groups. J. Knot Theory Ramifications 2 (1993), no. 1, 97–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement